MathSciNet Relay Station
MathSciNet bibliographic data
MR742853 11R23 (11G05)
Mazur, B.; Wiles, A. Class fields of abelian extensions of ${\bf Q}$. Invent. Math. 76 (1984), no. 2, 179–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement